Some inequalities for an entire function of finite degree and its derivatives
Doklady Akademii Nauk, Tome 138 (1961) no. 4, pp. 755-758
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_4_a3,
author = {I. I. Ibragimov and A. S. Dzhafarov},
title = {Some inequalities for an entire function of finite degree and its derivatives},
journal = {Doklady Akademii Nauk},
pages = {755--758},
year = {1961},
volume = {138},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_4_a3/}
}
I. I. Ibragimov; A. S. Dzhafarov. Some inequalities for an entire function of finite degree and its derivatives. Doklady Akademii Nauk, Tome 138 (1961) no. 4, pp. 755-758. http://geodesic.mathdoc.fr/item/DAN_1961_138_4_a3/